MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE, 40MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. GLENOSPHERE, 40MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-31-40
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a clinical study that the patient previously underwent an initial shoulder replacement procedure.Subsequently, the patient developed aseptic glenoid loosening and pain without a known inciting event.No medical or surgical intervention has been undertaken at this time, and the patient is currently under observation.The device remains implanted.No further information is available.
 
Additional Manufacturer Narrative
D10: 300-30-06 - equinoxe preserve stem 6mm: (b)(6), 320-40-00 - 145-deg pe 40mm hum liner +0: (b)(6), 320-10-00 - eq rev tray adapter platray +0: (b)(6), 320-31-40 - glenosphere, 40mm: (b)(6), 320-35-07 - sm sup/posr aug glen plate,left: (b)(6), 320-15-05 - eq rev locking screw: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
GLENOSPHERE, 40MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24640738
Report Number1038671-2026-00299
Device Sequence Number9787075
Product Code PHX
UDI-Device Identifier10885862534972
UDI-Public10885862534972
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-31-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite